• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“Papers of School of Mathematics”

 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221

  1. D. Mirzaei (Joint with V. Mohammadi and M. Dehghan),
Numerical simulation and error estimation of the time-dependent Allen-Cahn equation on surfaces with radial basis functions,
Journal of Scientific Computing (2021), DOI: 10.1007/s10915-018-0859-7  [abstract]

   2. M. Khajeh Salehani,
A jet bundle approach to the variational structure of nonhomologic mechanical systems,
Reports on Mathematical Physics  (to appear) [abstract]

   3. E. Shamsara (Joint with H. Esmaily and A. Bahmanpour),
Mathematical model of optimal chemotherapy and oncolytic virotherapy,
Filomat  (to appear) [abstract]

   4. H. Khodaiemehr and D. Kiani,
Mathematics of digital communications: From finite fields to group rings and noncommutative algebra,
Iranian J. Sci. Tech.  (to appear) [abstract]

   5. B. Tayfeh-Rezaie (Joint with A. Hanaki, H. Kharaghani, and A. Mohammadian),
Classification of skew-Hadamard matrices of order 32 and association schemes of order 31,
J. Combin. Des.  (to appear) [abstract]

   6. M. Behboodi and A. Moradzadeh-Dehkordi (Joint with M. Qourchi Nejadi),
Virtually uniserial modules and rings,
J. Algebra 549(2020), 365-385  [abstract]

   7. D. Mirzaei,
On analysis of kernel collocation methods for spherical PDEs,
Appl. Numer. Math. 150(2020), 222-232  [abstract]

   8. A. Hashemi (Joint with N. Aramideh and W. M. Seiler),
Computing the resolution regularity of bi-homogeneous ideals,
J. Symb. Comput. (2020), Doi: 10.1016/j.jsc.2019.12.001  [abstract]

   9. H. R. Daneshpajouh,
Dold's theorem from viewpoint of strong compatibility graphs,
European J. Combin. 85(2020), 103064  [abstract]

   10. K. Bahmanpour,
A note on Abelian categories of cofinite modules,
Comm. Algebra 48(2020), 254-262  [abstract]

   back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right